Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Taking tramadol sr plus mobic. Feeling tired and dizzy. ECG showed lowered heart rate. Any advice?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2767 Questions
Question
Thank you I've been taking tramadol sr plus Mobic for pain since taking this I have been very tired dizzy just very unwell saw my doctor yesterday day and she ceased both medication also was given an ECG which showed that my heart had slowed down so could please give me some advice
Posted Mon, 20 May 2013 in Medicines and Side Effects
 
 
Answered by Dr. Srikanth Reddy 1 hour later
Hello,
Thanks for choosing health care magic for posting your query.
I would like to request you to provide me further details regarding
1) What dosage of medications were you taking?
2) Do you have any other co-morbid medical illness?
3) Are you on any other regular medications?
4) have you ever had cardiac problems before?
Hope to hear from you soon.


Wish you good health,
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
 
Follow-up: Taking tramadol sr plus mobic. Feeling tired and dizzy. ECG showed lowered heart rate. Any advice? 1 hour later
Dosage for medication were 50mg tramadol up to 4times daily then Tramadol 100mg at night I only took 4 of these on each night I had bad back pain. The anti-inflammatory Mobic 15mg is the only other medication taken at that time I don't any other medication no illnesses at all . There is a family member who had a heart problem my mother she also had an enlarged heart.UP until I hurt my back I had no problems .Hope this is what you require . Regards XXXXXXX
 
 
Answered by Dr. Srikanth Reddy 4 hours later
Hello,
Thanks for all the details,
I have gone through your problem in detail.
Both Tramadol and Mobic have a tendency to cause cardiac complications. The slowing of heart that your physician has descried is called as bradycardia. Both these medications can cause this symptom even on the first dose.
Well the good part is these symptoms are completely reversible if these are related to the drugs. You can just wait and take rest. Take plenty of water.
On the part of your doctor, it would have been difficult to predict if you would have had those symptoms. They do occur in 1/10 people. Otherwise these medications are still safe.
If at all you need painkillers, paracetamol is a safe drug and painkiller.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you can close the discussion and rate the answer accordingly.
In future if you wish to contact me directly, you can use the below mentioned link:
bit.ly/dr-srikanth-reddy

Wish you good health,
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
 
Follow-up: Taking tramadol sr plus mobic. Feeling tired and dizzy. ECG showed lowered heart rate. Any advice? 9 minutes later
Thank you so much you have saved me a lot of worry.I hope that it is the medications that have caused this problem and not a family thing thank you once again.
 
 
Answered by Dr. Srikanth Reddy 4 minutes later
You are welcome...
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor